# SDR HNAA2009090300275

- Difficulty date: June 22, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85320980105
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Part time: 60,750 hours, 68,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERNAL LAVATORY FITTING CORRODED.    CABIN INTERNAL LAVATORY FITTING REPLACED AND NEW PART INSTALLED IAW SRM 51-40-00, DWA 85320983 AND RD8-511-102
